# SDR DALA2023112709721

- Difficulty date: November 23, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 58,283 hours, 40,857 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INNER SKIN WAS FOUND ON UPPER AFT CORNER AT RH SLIDING WINDOW CUTOUT. SUMMARY OF NRC 00706: CRACK ON UPPER AFT CORNER AT RH SLIDING WINDOW CUTOUT INNER SKIN WAS REPAIRED PER ER/A 613654-14 REV ORIGINAL SECTION I: PERMANENT REPAIR. ASSOCIATED ER/A 14-613654 ADDED FOR AC 9533. (LP #0078943)
